KSU REU Publications

Mailing address

REU program
Dept. of Math Sciences
Kent State University
Math & CS Building
Summit Street, Kent OH 44242


Jenya Soprunova
esopruno [at] kent.edu
TEL: (330)672-9086
FAX: (330) 672-2209

  • Abdulrahman Alajmi, Sayok Chakravarty, Zachary Kaplan, Jenya Soprunova, Lattice Size in Higher Dimension , arXiv:2209.00712, to appear in Involve.

  • Kyle Meyer, Ivan Soprunov, and Jenya Soprunova, F_q-zeros of sparse trivariate polynomials and toric 3-fold codes,SIAM Journal on Applied Algebra and Geometry, 6, No 3 (2022), 432-467.

  • Anthony Harrison, Jenya Soprunova, Patrick Tierney, Lattice Size of Plane Convex Bodies, SIAM J. Discrete Math., 36, No 1 (2022), 92-102.

  • Louisa Catalano and Megan Chang-Lee, On maps preserving rank-one nilpotents, Journal Linear and Multilinear Algebra, published on-line December 2019.

  • Louisa Catalano and Megan Chang-Lee, On the connection between differential polynomial rings and polynomial rings over nil rings, Bulletin of the Australian Mathematical Society. To appear.

  • Fei Yu Chen, Hannah Hagan, and Allison Wang, On skew polynomial rings over locally nilpotent rings, Communications in Algebra, 47 (2019), 1102-1104.

  • Fei Yu Chen, Hannah Hagan, and Allison Wang, On differential polynomial rings in several variables over locally nilpotent rings, International Journal of Algebra and Computation. To appear.

  • Louisa Catalano, Samuel Hsu, and Regan Kapalko. On maps preserving products of matrices, Linear Algebra and its Applications, 563 (2019), 193--206.

  • Jeffrey Okamoto, Natasha Stewart, Jun Li, HDcpDetect: detect change points in means of high dimensional data. R Package Version 0.1.0; Available at https://cran.r-project.org/web/packages/HDcpDetect/.

  • William Clark, Andrew Ahn, Shahaf Nitzan, Joseph Sullivan, Density of Gabor Systems Via the Short Time Fourier Transform J. Fourier Anal. Appl., 24 (2018), 699-718. DOI 10.1007/s00041-017-9535-9.

  • Alexander Ma and Jamie Oliva, On the images of Jordan polynomials evaluated over symmetric matrices Linear Algebra Appl., 13-25, 492, 2016.

  • Cailan Li and Man Cheung Tsui, On the images of multilinear maps of matrices over finite-dimensional division algebras, Linear Algebra Appl., 399-410, 493, 2016 .

  • Katherine Cordwell and George Wang, Multilinear polynomials of small degree evaluated on matrices over a unital algebra, Linear Algebra Appl., 262-287, 496, 2016.

  • Sarah Manski, Jacob Mayle, Nathaniel Zbacnik, The Asymptotic Distribution of a Hybrid Arithmetic Function, INTEGERS, Volume 15, A28, 16 pages, 2015.

  • Benjamin Anzis, Zachary Emrich, Kaavya Valiveti, On the images of Lie polynomials evaluated on Lie algebras, Linear Algebra Appl., 51-75, 469, 2015.

  • Michael Kaufman and Lillian Pasley, On commutators of matrices over unital rings, Involve, 769-772, 6, 2014.

  • David Buzinski and Robin Winstanley, On multilinear polynomials in four variables evaluated on matrices, Linear Algebra Appl., 2712-2719, 439, 2013.

  • James Moody, Corey Stone, David Zach, and Artem Zvavitch, A Remark on the Extremal Non-Central Sections of the Unit Cube, Asymptotic Geometric Analysis, Fields Institute Communications 221-229, 68, M. Ludwig et al. (eds.), Springer Science+Business Media, New York 2013.

  • Olivia Beckwith, Matthew Grimm, Jenya Soprunova, and Bradley Weaver, Minkowski length of 3D lattice polytopes, Discrete and Computational Geometry, 1137-1158, 48, 2012.

  • Thomas Dinitz, Matthew Hartman, and Jenya Soprunova, Tropical Determinant of Integer Doubly-Stochastic Matrices, Linear Algebra Appl., 1212-1227, 436, 2012.

  • Toan Duc Dinh, Michael Donzella, On maps preserving zeroes of Lie polynomilals of small degrees, Linear Algebra Appl., 493-498, 432, 2010.